# SDR DALA1139850913

- Difficulty date: June 15, 2011
- Submitted: June 16, 2011
- Operation: Air carrier
- Aircraft: N913DL
- Make and model: Doug MD-88
- Aircraft serial: 49544
- Aircraft time: 62,332 hours, 48,473 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire Harness
- Part number: 0201820001
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING LINE CHECK, MAINTENANCE FOUND EMERGENCY PATHWAY LIGHTS INOPERATIVE AT ROWS 22D AND 23D.  MAINTENANCE REPLACED HARNESS AT 22D AND LIGHT ASSEMBLY AT 23D PER MAINTENANCE MANUAL.  OPERATION CHECKS GOOD.
